Volume 2017

Issue 1

Chaos in dynamics of a family of transcendental meromorphic functions
M. Sajid, G. P. Kapoor
Volume 2017, Issue 1, Year 2017 Article ID jnaa-00355, Pages 1-11
Published: 07 March 2017

A Step-by-Step Algorithm for Plotting Local Bifurcation Diagram
Shahram Aghaei, Abolghasem Daeichian
Volume 2017, Issue 1, Year 2017 Article ID jnaa-00343, Pages 12-18
Published: 07 March 2017

Existence of Fuzzy Solutions For Nonlocal Impulsive Neutral Functional Differential Equations
D. N. Chalishajar, R. Ramesh, S. Vengataasalam, K. Karthikeyan
Volume 2017, Issue 1, Year 2017 Article ID jnaa-00310, Pages 19-30
Published: 07 March 2017

On size function topology and fixed point theorems
Mangatiana A. Robdera
Volume 2017, Issue 1, Year 2017 Article ID jnaa-00336, Pages 31-42
Published: 18 June 2017

Numerical approximate solutions for variable-order Riesz fractional equations via adaptive method
Youwei Zhang
Volume 2017, Issue 1, Year 2017 Article ID jnaa-00315, Pages 43-55
Published: 18 June 2017

Tripled Fixed Point in Ordered Multiplicative Metric Spaces
Laishram Shanjit, Yumnam Rohen
Volume 2017, Issue 1, Year 2017 Article ID jnaa-00312, Pages 56-65
Published: 18 June 2017

Fixed point in partially ordered metric spaces with a metric transform
Asma Rashid Butt, Ismat Beg
Volume 2017, Issue 1, Year 2017 Article ID jnaa-00379, Pages 66-74
Published: 18 June 2017